Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Indecomposable modules: Amalgamations


Authors: Robert Gordon and Edward L. Green
Journal: Bull. Amer. Math. Soc. 82 (1976), 884-887
MSC (1970): Primary 16A64; Secondary 16A46
DOI: https://doi.org/10.1090/S0002-9904-1976-14192-4
MathSciNet review: 0432715
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Auslander, E. L. Green and I. Reiten, Modules with waists, Illinois J. Math. 19 (1975), 467-478. MR 376767
  • 2. V. Dlab and C. M. Ringel, On algebras of finite representation type, J. Algebra 33 (1975), 306-394. MR 357506
  • 3. R. Gordon and E. L. Green, Indecomposable modules: Modules with cores, Bull. Amer. Math. Soc. 82 (1976), 590-592. MR 409565
  • 4. W. Müller, Unzerlegbare Moduln über artinschen Ringen, Math. Z. 137 (1974), 197-226. MR 50 #4665. MR 352178
  • 5. C. M. Ringel, Socle conditions for QF-1 rings, Pacific J. Math. 44 (1973), 309-336. MR 48 #6162. MR 327820

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 16A64, 16A46

Retrieve articles in all journals with MSC (1970): 16A64, 16A46


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14192-4

American Mathematical Society